Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 46, Number 174
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

An iterative method for elliptic problems on regions partitioned into substructures
J. H. Bramble, J. E. Pasciak and A. H. Schatz PDF
Math. Comp. 46 (1986), 361-369
Finite element technique for optimal pressure recovery from stream function formulation of viscous flows
M. E. Cayco and R. A. Nicolaides PDF
Math. Comp. 46 (1986), 371-377
On a large time-step high resolution scheme
Ami Harten PDF
Math. Comp. 46 (1986), 379-399
A convergent $3$-D vortex method with grid-free stretching
J. Thomas Beale PDF
Math. Comp. 46 (1986), 401-424
Artificial boundary conditions for the linear advection diffusion equation
Laurence Halpern PDF
Math. Comp. 46 (1986), 425-438
The fast adaptive composite grid (FAC) method for elliptic equations
S. McCormick and J. Thomas PDF
Math. Comp. 46 (1986), 439-456
Complexity of indefinite elliptic problems
Arthur G. Werschulz PDF
Math. Comp. 46 (1986), 457-477
Approximate solution of boundary value problems on infinite intervals by collocation methods
Christian Schmeiser PDF
Math. Comp. 46 (1986), 479-490
Numerical solution of nonlinear differential equations with algebraic constraints. I. Convergence results for backward differentiation formulas
Per Lötstedt and Linda Petzold PDF
Math. Comp. 46 (1986), 491-516
On two methods for approximating minimal surfaces in parametric form
Takuya Tsuchiya PDF
Math. Comp. 46 (1986), 517-529
An efficient algorithm for obtaining the volume of a special kind of pyramid and application to convex polyhedra
Ted Speevak PDF
Math. Comp. 46 (1986), 531-536
Newton’s method for the matrix square root
Nicholas J. Higham PDF
Math. Comp. 46 (1986), 537-549
Least squares approximation with constraints
Gradimir V. Milovanović and Staffan Wrigge PDF
Math. Comp. 46 (1986), 551-565
Convex interpolation by splines of arbitrary degree
Holger Mettke PDF
Math. Comp. 46 (1986), 567-576
Rate of convergence of Shepard’s global interpolation formula
Reinhard Farwig PDF
Math. Comp. 46 (1986), 577-590
On weighted Chebyshev-type quadrature formulas
Klaus-Jürgen Förster and Georg-Peter Ostermeyer PDF
Math. Comp. 46 (1986), 591-599
Tables of the roots of the associated Legendre function with respect to the degree
Helmut F. Bauer PDF
Math. Comp. 46 (1986), 601-602
Effect of improved multiplication efficiency on exponentiation algorithms derived from addition chains
D. P. McCarthy PDF
Math. Comp. 46 (1986), 603-608
A conjecture of Frobenius and the sporadic simple groups. II
Hiroyoshi Yamaki PDF
Math. Comp. 46 (1986), 609-611
Effective irrationality measures for certain algebraic numbers
David Easton PDF
Math. Comp. 46 (1986), 613-622
A remark on a theorem of W. E. H. Berwick
Nicholas Tzanakis PDF
Math. Comp. 46 (1986), 623-625
Construction of elliptic curves with large rank
Thomas J. Kretschmer PDF
Math. Comp. 46 (1986), 627-635
Explicit determination of nontrivial torsion structures of elliptic curves over quadratic number fields
Markus A. Reichert PDF
Math. Comp. 46 (1986), 637-658
A lower bound for the class number of certain cubic number fields
Günter Lettl PDF
Math. Comp. 46 (1986), 659-666
On the zeros of the Riemann zeta function in the critical strip. IV
J. van de Lune, H. J. J. te Riele and D. T. Winter PDF
Math. Comp. 46 (1986), 667-681
Integers with digits $0$ or $1$
D. H. Lehmer, K. Mahler and A. J. van der Poorten PDF
Math. Comp. 46 (1986), 683-689
Fast primality tests for numbers less than $50\cdot 10^ 9$
G. C. Kurtz, Daniel Shanks and H. C. Williams PDF
Math. Comp. 46 (1986), 691-701
On Mordell’s equation $y^ 2-k=x^ 3$: a problem of Stolarsky
Ray P. Steiner PDF
Math. Comp. 46 (1986), 703-714
On the congruence $2^ {n-k}\equiv 1\;(\textrm {mod} n)$
Mok-Kong Shen PDF
Math. Comp. 46 (1986), 715-716
$284 457$ Steiner triple systems of order $19$ contain a subsystem of order $9$
D. R. Stinson and E. Seah PDF
Math. Comp. 46 (1986), 717-729
A computer-assisted investigation of Ramanujan pairs
Richard Blecksmith, John Brillhart and Irving Gerst PDF
Math. Comp. 46 (1986), 731-749
Two triads of squares
J. Lagrange and J. Leech PDF
Math. Comp. 46 (1986), 751-758
Reviews and Descriptions of Tables and Books
Math. Comp. 46 (1986), 759-769
Corrigenda: “On the zeros of the Riemann zeta function in the critical strip. III” [Math. Comp. 41 (1983), no. 164, 759–767; MR0717719 (85e:11062)] by J. van de Lune and te Riele
Herman J. J. te Riele PDF
Math. Comp. 46 (1986), 771
Corrigenda: “Rational approximations for the Fresnel integrals” [Math. Comp. 44 (1985), no. 170, 459–461; MR0777277 (86b:65017)]
Mark A. Heald PDF
Math. Comp. 46 (1986), 771
Math. Comp. 46 (1986), 771
Corrigenda: “On the zeros of the Riemann zeta function in the critical strip. II” [Math. Comp. 39 (1982), no. 160, 681–688; MR0669660 (83m:10067)] by R. P. Brent, J. van de Lune, te Riele and D. T. Winter
Herman J. J. te Riele PDF
Math. Comp. 46 (1986), 771
Author Index
Math. Comp. 46 (1986), 773-775